MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC ULTRAFLEX I 30BX

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC ULTRAFLEX I 30BX
Model Number 33303
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes Pain (1994); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the adhesive on the male external catheters were too strong, which made them difficult and painful to remove.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The device was returned and visually inspected.Visual inspection noted no obvious defects.The samples were evaluated for acceptable peel strength.All the samples were within specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿description/indication the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication do not use on irritated or compromised skin.Precaution do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply 1) wash penis with mild soap and warm water.Dry thoroughly.2) trim pubic hair if necessary.3) unroll self-adhering catheter over penis.4) gently squeeze the catheter to properly seal adhesive to the skin.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.5) connect to drainage device.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive.".
 
Event or Problem Description

Brand Name
ROCHESTER MEC ULTRAFLEX I 30BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7369861
Report Number1018233-2018-00939
Device Sequence Number1220949
Product Code NNX
UDI-Device Identifier00801741070778
UDI-Public(01)00801741070778
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2021
Device Model Number33303
Device Catalogue Number33303
Device Lot NumberJUAX0663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2018
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1